# SDR DALA2024042404683

- Difficulty date: April 22, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 131,269 hours, 19,080 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Nr 2 Arm Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 183 #2 ARM LIGHT LENS ON FAP MISSING. CORRECTIVE ACTION: DEFER PER MEL 52-73-01 NO "M" PROCEDURES PLACARD INSTALLED. (5482252)
